# SDR 06FDEA0098

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING SLAT NR 2 INT SKIN FOUND A FLUSH REPAIR DIM 5" BY 4.75" BY 5" XORS 264.  REMOVED SLAT NR 2 LT, AND EXISTING REPAIRS, TRIMMED OUT PORTION OF INNER SKIN.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F161061-3/N01061-3, F161061-5/N01061-5, F161061-7/N01061-7.  INSTALLED PARTS AND SLAT NR 2 LT.  REMOVED, REPAIRED AND REINSTALLED SLAT NR 2 LT IAW M/M 27-80-01-6, SRM 51-35-01 PAG 1- 13, SRM 51-35-02 PAGE 3-9, SRM 57-10-00 FIG 29 VOL 1, SRM 51-35-01 VOL 2.  RIG AND FUNCTIONAL CHECK IAW M/M 27-80-01-6, FOUND OK.
